# SDR USAA2012052300021

- Difficulty date: May 23, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 37,719 hours, 20,861 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227904620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACK IN UPPER SEGMENT FRAME AT RIGHT AFT EMERGENCY EXIT DOOR 844.  REPLACED UPPER SEGMENT FRAME AT RIGHT AFT EMERGENCY EXIT DOOR 844 IAW EA 139940.
